# SDR SWAA2024112048878

- Difficulty date: October 15, 2024
- Submitted: November 20, 2024
- Operation: Air carrier
- Aircraft: N208WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29856
- Aircraft time: 61,316 hours, 36,632 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Vapor Barrier
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H B.S. 663 VAPOR BARRIER IS CRACKED AT MID SPAN.<[01] L/H B.S 663 VAPOR BARRIER CRACK AT THE MID-SPAN WAS REPAIRED IAW SRM 51-70-04-2R-10.;[02] JOB COMPLETE.
